# SDR 20051

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 22,800 hours, 43,817 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128
- Part serial: NSN
- Condition: Cut
- Location: Hyd Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 HYD SYSTEM FAILURE (ISO VALVE).  CAUTION PANEL DID NOT HAVE NR 1 ISO VALVE CAUTION LIGHT, ONLY A LINE.  EMERGENCY LANDING OGG.  ENGINE SHUT DOWN ON RUNWAY.  INSPECTED NR 1 HYD SYSTEM FOR LEAKS AND FOUND LT OUTER WING FITTING REDUCER PACKING RIPPED.  REMOVED & REPLACED LT OUTER WING FITTING REDUCER PACKING AS REQUIRED.  FOR NR 1 ISO VALVE CAUTION LIGHT WITH ONLY A LINE, C/W WALKAROUND INSPECTION AND HAVE DETERMINED THIS AIRCRAFT TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT FROM OGG TO HNL ONLY IAW GMM PG 4.7 TO 4.10.  REMOVED A BLANK FILTER AS MOD 8/1985 NOT INCORPORATED ON THIS AIRCRAFT.  INSTALLED NR 1 HYD ISO VLV CAUTION LIGHT FILTER IN PROPER LOCATION PER DHC 8 MM 33-12-01 PG 4.  OPS CHECK GOOD.
